MathSciNet Relay Station
MathSciNet bibliographic data
MR2437598 45G10 (45M10 47H10 47J05 47N20)
Banaś, Józef; Dhage, Bapurao C. Global asymptotic stability of solutions of a functional integral equation. Nonlinear Anal. 69 (2008), no. 7, 1945–1952.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement